Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 71, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Estimates on the mapping function and its derivatives in conformal mapping of nearly circular regions
E. J. Specht.
Trans. Amer. Math. Soc. 71 (1951), 183-196
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0043903
On some algebraic properties of the Bessel polynomials
Emil Grosswald.
Trans. Amer. Math. Soc. 71 (1951), 197-210
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0053280
Curvature of closed hypersurfaces and non-existence of closed minimal hypersurfaces
S. B. Myers.
Trans. Amer. Math. Soc. 71 (1951), 211-217
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0044884
On the foundations of inversion geometry
Alan J. Hoffman.
Trans. Amer. Math. Soc. 71 (1951), 218-242
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0044137
Differentiable inequalities and the theory of convex bodies
E. R. Lorch.
Trans. Amer. Math. Soc. 71 (1951), 243-266
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0052804
Higher-dimensional hereditarily indecomposable continua
R. H. Bing.
Trans. Amer. Math. Soc. 71 (1951), 267-273
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0043452
A geometric approach to the representations of the full linear group over a Galois field
R. Steinberg.
Trans. Amer. Math. Soc. 71 (1951), 274-282
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0043784
Arithmetic translations of axiom systems
Hao Wang.
Trans. Amer. Math. Soc. 71 (1951), 283-293
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0043046
Homology theories for multiplicative systems
Samuel Eilenberg and Saunders MacLane.
Trans. Amer. Math. Soc. 71 (1951), 294-330
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0043774